# SDR CA130814005

- Difficulty date: August 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8103
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6114 · Propeller Hub Section
- Part: Ball
- Part number: 6660003873
- Condition: Galled
- Location: Propeller
- Part time: 269 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BALL SET FOUND WITH GALLING & SCORING TO THE SURFACE, BALL SET REPLACED.
